U.S. doctors online nowAsk doctors free
Roma, TX
A 32-year-old female asked:

My daughter is currently taking amoxicillin for a sinus infection now she says that she has a pain on the right side of her throat when she swallows?

3 doctor answers11 doctors weighed in
Dr. Stephen Rothstein
A Verified Doctoranswered
A US doctor answeredLearn more
Throat: Possibly a bacterial throat infection. Even though she is on an antibiotic, its best to take her to the doctor to check her throat
Dr. Luis Villaplana
Internal Medicine 35 years experience
Need seen: In the unlikely event that she has a penicillin resistant tonsillitis, she may have an abscess, but she should have a constant severe sore throat and difficulty swallowing, high fever,etc. she likely has postnatal drainage, either of the above very easy to pick up on exam. Throat pain from drainage tends to be worse in the morning, not as bad during the day, may worsen at night. Get her seen
Dr. Melissa Gowans
Pediatrics 21 years experience
Sore throat: How long has she been on the Amoxicillin? Any new fever? Other than pain does she feel like there is something in her throat or a fullness? I would encourage you to continue giving her the antibiotics. Encourage hydration, monitor symptoms. If it worsens or doesn't resolve within 72ish hours of starting antibiotics then get her re-evalutated.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 23, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.